# SDR SWIA200210725

- Difficulty date: March 14, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 30,616 hours, 38,414 cycles
- Engine: Pwa PW118A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Pressure Switch
- Condition: Defective
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

IN CLIMBOUT THROUGH FL20, THE LEFT POWER LEVER WOULD NOT RESPOND TO THROTTLE INPUT.  SWITCHED THE LEFT EEC TO MANUAL AND THE ENGINE REQUIRED POWER.  SELECTED MANUAL ON THE RIGHT ENGINE EEC AND RETURNED TO DEN.  REMOVED AND REPLACED LEFT 14,000 FT PRESSURE SWITCH IAW MM 73-23-01.  OPS CHECK OF PRESSURE SWITCH GOOD AND ENGINE EEC OPS CHECK GOOD.
